MathSciNet Relay Station
MathSciNet bibliographic data
MR2339837 14B05 (32S25)
Braun, Gábor; Némethi, András Invariants of Newton non-degenerate surface singularities. Compos. Math. 143 (2007), no. 4, 1003–1036.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement